# SDR SWIA200819401

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,074 hours, 10,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R146992
- Part serial: SBRJ826
- Condition: Damaged
- Location: Rt Wing
- Part time: 9 hours, 8 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3773 - OUTBOARD, RIGHT FLAP WAS DAMAGED BY BIRD STRIKE.  REPLACED RIGHT, OUTBOARD FLAP IAW MM 27-54-05.   OPS CHECK GOOD.
